# SDR 3EJA202508200003

- Difficulty date: August 6, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N853JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605352
- Aircraft time: 10,083 hours, 7,421 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Out Of Adjust
- Location: Zon E700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAKING OFF OUT OF CVG, RUNWAY  WE RETRACED THE LANDING AFTER A POSITIVE RATE, AT FRA FLAPS WERE SELECT TO UP POSITION AND HYDRAULIC LIGHT KEPT ON. WE HAVE A GEAR IN SAFE RED LIGHT ON. REALIGNED LH MLG AND RH MLG WHEEL CAMBER
